Another characterization of absolute stability
Annales de l'Institut Fourier, Volume 21 (1971) no. 4, p. 175-177
The absolute stability of a compact set is characterized in terms of a fundamental system of positive invariant neighborhoods.
On caractérise la stabilité absolue d’un ensemble compact par les propriétés des systèmes fondamentaux de voisinages positifs invariants.
@article{AIF_1971__21_4_175_0,
     author = {McCann, Roger G.},
     title = {Another characterization of absolute stability},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {21},
     number = {4},
     year = {1971},
     pages = {175-177},
     doi = {10.5802/aif.397},
     zbl = {0226.54037},
     mrnumber = {49 \#6206},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1971__21_4_175_0}
}
McCann, Roger G. Another characterization of absolute stability. Annales de l'Institut Fourier, Volume 21 (1971) no. 4, pp. 175-177. doi : 10.5802/aif.397. http://www.numdam.org/item/AIF_1971__21_4_175_0/

[1] J. Auslander, P. Seibert, Prolongation and stability in dynamical systems, Ann. Inst. Fourier, Grenoble, 14 (1964), 237-268. | Numdam | MR 31 #455 | Zbl 0128.31303

[2] O. Hajek, Absolute stability of non-compact sets (to appear). | Zbl 0226.34045